Homeomorphic imbeddings of graphs with given properties
Doklady Akademii Nauk, Tome 274 (1984) no. 6, pp. 1298-1303
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_274_6_a3,
author = {A. K. Kel'mans},
title = {Homeomorphic imbeddings of graphs with given properties},
journal = {Doklady Akademii Nauk},
pages = {1298--1303},
year = {1984},
volume = {274},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_274_6_a3/}
}
A. K. Kel'mans. Homeomorphic imbeddings of graphs with given properties. Doklady Akademii Nauk, Tome 274 (1984) no. 6, pp. 1298-1303. http://geodesic.mathdoc.fr/item/DAN_1984_274_6_a3/